# SDR WWMA9700038

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 8023152
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, E, F

## Discrepancy

RIGHT ENGINE WAS SHUT DOWN IN FLIGHT AFTER THE FIRST OFFICER OBSERVED FIRE IN THE VICINITY OF THE RIGHT PROPELLER HUB. THE RIGHT FIRE HANDLE WAS PULLED AND THE FIRE BOTTLE WAS FIRED.  AIRCRAFT DIVERTED TO LCH AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE RIGHT PROPELLER HUB AND ENGINE, NO EVIDENCE OF FIRE WAS DETECTED.  FOUND THE PROPELLER BRUSH BLOCK TO BE WORN AND DIRTY.  REPLACED BRUSH BLOCK ASSEMBLY AND GROUND RAN AIRCRAFT, ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER PROBLEMS.
